Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 406, NWS Jackson, MS

November 24, 2004Forrest County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Nov 24, 2004, 4:48 AM CST for Forrest County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 24, 2004, 4:48 AM CST (10:48 UTC)
Expired
Nov 24, 2004, 5:15 AM CST
In force
27 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Forrest County, MS

The radar

The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 24, 12:45 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2004-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 866 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2004-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
866 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 241048
SVRJAN
MSC035-241115-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
448 AM CST WED NOV 24 2004

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI

* UNTIL 515 AM CST

* AT 448 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF
  BROOKLYN...OR ABOUT 12 MILES EAST OF POPLARVILLE...AND MOVING
  NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROOKLYN BY 500 AM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
TUHNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3106 8934 3091 8933 3092 8913 3124 8914

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 24, 4:40 AM CST, 8 minutes earlier.

Area forecast discussion, Nov 24, 4:40 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
440 AM CST WED NOV 24 2004

.SYNOPSIS...THINGS FINALLY STARTING TO QUIET DOWN NOW ALTHOUGH STILL
SOME DISCONCERTING CONVECTION IN THE FAR SOUTHEAST. TORNADO WATCH
SHOULD BE ALLOWED TO EXPIRE AT 6 AM AND NO FURTHER TORNADIC ACTIVITY
EXPECTED IN THE EAST AFTER THIS POINT. STILL MAY GET A FEW SHOWERS
OR STORMS TODAY...ESPECIALLY CENTRAL AND EAST...AS THE POWERFUL
UPPER LOW MOVES OVERHEAD. VERY LIMITED SEVERE THREAT WITH THIS
FORTUNATELY.

&&

.DISCUSSION...
EXTREMELY ACTIVE NIGHT IN THE CWA FINALLY COMING TO AN END. STARTING
TO EVALUATE REPORTS COMING IN AND SOME SIGNIFICANT TORNADOES MAY
HAVE OCCURRED. STORM SURVEYS WILL BEGIN TODAY AND WE WILL HAVE
UPDATES AS INFORMATION COMES IN. HOPE EVERYONE IS OK.

CURRENT GLANCE AT THE RADARS SHOWS THE SQUALL LINE THAT WAS
PROGRESSING AT 60 KTS EAST ACROSS THE CWA OVERNIGHT HAS SLOWED DOWN
ACROSS SOUTHEAST MS AND A GOOD COVERAGE OF SHOWERS AND SOME
THUNDERSTORMS WILL CONTINUE IN THE SOUTHEAST A LITTLE PAST 12Z.
FORTUNATELY...SHEAR CONDUCIVE FOR TORNADIC STORMS SHOULD BE EAST OF
THE CWA BY 12Z SO TORNADO WATCH SHOULD BE ALLOWED TO EXPIRE BY 6 AM.
STILL THINKING WE COULD GET SOME MORE AT LEAST ISOLATED CONVECTION
BREAK OUT LATER TODAY AS THE STRONG LIFT FROM THE MASSIVE UPPER LOW
AND ASSOCIATED UPPER JET EXERTS ITS INFLUENCE. SEVERE THREAT WILL
BE LIMITED THOUGH AS LOW LEVELS OF THE ATMOSPHERE BEGIN TO DRY OUT
AND LAPSE RATES TAME. STILL WILL BE SOME SHEAR TO ORGANIZE ANY
STRONG UPDRAFTS AND DUE TO THIS FACT SOME OF THE CELLS COULD PRODUCE
SMALL HAIL. THIS RISK SHOULD BE LIMITED TO AREAS ALONG AND EAST OF
THE NATCHEZ TRACE PARKWAY AND WE WILL HIGHLIGHT IN THE HWO.
TEMPERATURES WILL STILL BE QUITE WARM IN THESE AREAS WITH HIGHS
AROUND THE 70 DEGREE MARK.

THE ACTUAL COLD FRONT WILL FINALLY MOVE INTO NORTHWEST ZONES LATE
THIS AFTERNOON AND WILL MOVE ACROSS MOST OF THE REST OF THE REGION
THIS EVENING. LOW CLOUDS EXPECTED TO BUILD BEHIND THE BOUNDARY IN
THE COLD ADVECTION REGIME AND LIGHT RAIN POSSIBLE MAINLY IN THE
NORTHERN AREAS. CLOUDS SHOULD BEGIN MOVING OUT TOMORROW MORNING
AFTER A CHILLY START WITH WINDS STILL A LITTLE GUSTY. FORECAST LOOKS
ON TRACK FOR A CRISP AND MOSTLY SUNNY THANKSGIVING DAY AND EVENING
WITH STILL A LIGHT FREEZE POSSIBLE FOR SOME CENTRAL AND ALL
NORTHEAST ZONES.

THE NEXT HURDLE WILL COME FRIDAY NIGHT AND INTO SATURDAY. MODELS ARE
STARTING TO COME INTO LINE WITH IMPACTING THE REGION WITH ANOTHER
HEALTHY DISTURBANCE. IM A LITTLE DOUBTFUL OF THE QUICK MOISTURE
RETURN FORECAST BY THE MODELS BUT THE AMOUNT OF DYNAMICS SHOULD
GENERATE SOME MORE CONVECTION DURING THIS PERIOD.
UNFORTUNATELY...THERE IS AT LEAST SOME POTENTIAL FOR SOME MORE
SEVERE WEATHER BUT LATER SHIFTS WILL HAVE MORE TIME TO EXAMINE THE
SITUATION.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

50/BRYANT
Hazardous weather outlook, Nov 23, 2:30 PM CST, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CST TUE NOV 23 2004

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
242030-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
230 PM CST TUE NOV 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND WEDNESDAY...

...THUNDERSTORMS...
NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND WESTERN MISSISSIPPI LATE
THIS AFTERNOON AND TONIGHT.  SCATTERED SEVERE THUNDERSTORMS ARE
EXPECTED OVER EAST MISSISSIPPI	TONIGHT.

AN INTENSE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE SOUTHERN
PLAINS WILL CONTINUE TO MOVE EAST TOWARD THE LOWER MISSISSIPPI
VALLEY REGION TONIGHT.	A VERY WARM AND UNSTABLE AIRMASS IS IN
PLACE. SEVERE THUNDERSTORMS ARE ERUPTING OVER CENTRAL LOUISIANA
ALONG A WARM FRONT...AND THEY WILL MOVE INTO AREAS WEST OF THE
MISSISSIPPI RIVER BEFORE DARK.

WIND FLOW THROUGH THE ATMOSPHERE WILL INCREASE DRAMATICALLY BY
LATE AFTERNOON AS THE INTENSE LOW PRESSURE SYSTEM PIVOTS THIS
WAY. A STRONG UPPER LEVEL JET WILL SWING INTO THE LOWER
MISSISSIPPI RIVER VALLEY AS THE ASSOCIATED LOWER LEVEL JET
PUNCHES INTO THE AREA. THIS WILL RESULT IN A POWERFUL STORM
ENVIRONMENT WITH INTENSE WIND SHEAR THROUGH THE ATMOSPHERE AND
ABUNDANT MOISTURE AND INSTABILITY TO PRODUCE  LONG LIVED
SUPERCELL THUNDERSTORMS. THE INTENSE WIND SHEAR IN PLACE WILL
RESULT IN  TORNADO DEVELOPMENT PROGRESSING FROM WEST TO EAST...
ESPECIALLY IN AREAS ALONG AND WEST OF INTERSTATE 55 THROUGH
TONIGHT .  THESE STORMS WILL ALSO HAVE THE POTENTIAL FOR LARGE
HAIL AND DAMAGING WIND GUSTS TO 80 MPH.

THESE ATMOSPHERIC  CONDITIONS WILL SPREAD ACROSS THE REST OF THE
FORECAST AREA TONIGHT AS THE UPPER LOW PIVOTS TO THE NORTHEAST
AND THE COLD FRONT PROGRESSES EASTWARD. THE POTENTIAL FOR SEVERE
STORMS WILL CONTINUE INTO THE NIGHTTIME HOURS OVER WESTERN AREAS
AND CONTINUE FOR EAST MISSISSIPPI THROUGH SUNRISE.

...FLOODING...
A VERY MOIST AIRMASS WILL LEND TO THUNDERSTORMS WITH TORRENTIAL
RAINFALL OVER MUCH OF THE OUTLOOK AREA TONIGHT. RAINFALL OF TWO
TO THREE INCHES MAY FALL IN A SHORT TIME. SOILS ARE VERY MOIST
AND SUCH INTENSE RAINFALL COULD LEAD TO SIGNIFICANT FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY...

...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...
A COOLER AIRMASS WILL MOVE IN FOR WEDNESDAY NIGHT AND
THANKSGIVING DAY. A COMBINATION OF DRY AIR...NEAR CALM WINDS AND
CLEAR SKIES...WILL BRING THE POTENTIAL FOR THE AREAS FIRST FREEZE
FRIDAY MORNING. AT THIS TIME...AREAS OVER EAST MISSISSIPPI ALONG
AND NORTH OF I-20 HAVE THE GREATEST POTENTIAL.

...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS..WILL BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Nov 24, 3:53 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
353 AM CST WED NOV 24 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     3 E RALEIGH             32.03N 89.47W
11/24/2004                   SMITH              MS   EMERGENCY MNGR

            EOC DIRECTOR REPORTED SEVERAL HOMES DAMAGED ALONG HWY 18
            EAST. POSSIBLE TORNADO

&&

BURSE
Local storm report, Nov 24, 3:55 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
355 AM CST WED NOV 24 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     MADISON                 32.45N 90.11W
11/24/2004                   MADISON            MS   TRAINED SPOTTER

            POSSIBLE TORNADO. NUMEROUS TREES AND POWERLINES DOWN NEAR
            LAKE CAVALIER AT LIVINGSTON ROAD.

&&

BURSE
Special weather statement, Nov 24, 3:56 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
0356 AM CST WED NOV 24 2004

MSZ044-045-050-051-055-056-063-064-241056-
JEFFERSON DAVIS MS-LAWRENCE MS-LEAKE MS-NESHOBA MS-NEWTON MS-SCOTT
MS-SIMPSON MS-SMITH MS-

TORNADO WATCH NUMBER 894 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES:

IN MISSISSIPPI...
JEFFERSON DAVIS...LAWRENCE...     LEAKE...        NESHOBA...
NEWTON...       SCOTT...        SIMPSON...      SMITH...
Special weather statement, Nov 24, 3:58 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
0358 AM CST WED NOV 24 2004

MSZ039-046-052-057-065-072-241058-
COVINGTON MS-JASPER MS-KEMPER MS-LAUDERDALE MS-MARION MS-NOXUBEE MS-

TORNADO WATCH NUMBER 893 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES:

IN MISSISSIPPI...
COVINGTON...    JASPER...       KEMPER...       LAUDERDALE...
MARION...       NOXUBEE...

MSZ058-066-073-074-241058-
CLARKE MS-FORREST MS-JONES MS-LAMAR MS-

TORNADO WATCH NUMBER 893 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES:

IN MISSISSIPPI...
CLARKE...       FORREST...      JONES...        LAMAR...
Special weather statement, Nov 24, 4:41 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
0441 AM CST WED NOV 24 2004

MSZ058-066-073-241141-
CLARKE MS-JONES MS-LAMAR MS-

TORNADO WATCH NUMBER 893 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES:

IN MISSISSIPPI...
CLARKE...       JONES...        LAMAR...

MSZ074-241141-
FORREST MS-

TORNADO WATCH NUMBER 893 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES:

IN MISSISSIPPI...
FORREST...
Local storm report, Nov 24, 4:46 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 AM CST WED NOV 24 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     7 SW CARTHAGE           32.67N 89.62W
11/24/2004                   LEAKE              MS   EMERGENCY MNGR

            PROBABLE TORNADO...MOBILE HOME DESTROYED AND NUMEROUS
            TREES DOWN IN SW PART OF LEAKE COUNTY

0200 AM     TSTM WND DMG     4 E RALEIGH             32.03N 89.46W
11/24/2004                   SMITH              MS   EMERGENCY MNGR

            POSSIBLE TORNADO...NUMEROUS TREES DOWNED ACROSS
            COUNTY...NUMBER OF HOMES AND MOBILE HOMES WITH
            SIGNIFICANT DAMAGE EAST OF RALEIGH...UNCONFIRMED REPORTS
            OF INJURIES

0215 AM     TORNADO          MONTROSE                32.12N 89.24W
11/24/2004                   JASPER             MS   EMERGENCY MNGR

            SIGNIFICANT DAMAGE ACROSS NORTHERN JASPER
            COUNTY...SEVERAL HOMES WITH MAJOR DAMAGE...BARNS
            DESTROYED...NUMEROUS TREES DOWNED...WITNESSES REPORTED
            TORNADO NEAR MONTROSE

0235 AM     TSTM WND DMG     NOXAPATER               32.99N 89.06W
11/24/2004                   WINSTON            MS   LAW ENFORCEMENT

            POSSIBLE TORNADO...MAJOR DAMAGE TO NUMBER OF HOMES IN SE
            WINSTON COUNTY...NUMEROUS TREES DOWNED...LAW ENFORCEMENT
            HAS UNCONFIRMED REPORT OF ONE FATALITY

&&

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 6:12 PM CSTSevere Thunderstorm WarningJANWashington48 min
Nov 23, 6:15 PM CSTSevere Thunderstorm WarningJANGrenada30 min
Nov 23, 6:25 PM CSTTornado WarningJANGrenada35 min
Nov 23, 6:33 PM CSTSevere Thunderstorm WarningJANHumphreys, Sunflower42 min
Nov 23, 6:42 PM CSTSevere Thunderstorm WarningJANLowndes33 min
Nov 23, 6:57 PM CSTSevere Thunderstorm WarningJANLeflore33 min
Nov 23, 7:15 PM CSTSevere Thunderstorm WarningJANLowndes15 min
Nov 23, 7:24 PM CSTSevere Thunderstorm WarningJANGrenada66 min
Nov 23, 7:28 PM CSTSevere Thunderstorm WarningJANCarroll47 min
Nov 23, 7:56 PM CSTSevere Thunderstorm WarningJANWashington49 min
Nov 23, 8:46 PM CSTFlash Flood WarningJANWashington3 hr
Nov 23, 9:15 PM CSTSevere Thunderstorm WarningJANClay35 min
Nov 23, 9:35 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren25 min
Nov 23, 9:48 PM CSTSevere Thunderstorm WarningJANSharkey27 min
Nov 23, 9:52 PM CSTFlash Flood WarningJANCarroll, Grenada, Leflore3 hr
Nov 23, 10:03 PM CSTSevere Thunderstorm WarningJANHumphreys, Yazoo27 min
Nov 23, 10:07 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren38 min
Nov 23, 10:26 PM CSTSevere Thunderstorm WarningJANHolmes49 min
Nov 23, 10:30 PM CSTTornado WarningJANClaiborne45 min
Nov 23, 10:41 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson34 min
Nov 23, 10:54 PM CSTSevere Thunderstorm WarningJANWarren51 min
Nov 23, 11:01 PM CSTTornado WarningJANAdams39 min
Nov 23, 11:27 PM CSTTornado WarningJANJefferson48 min
Nov 23, 11:31 PM CSTTornado WarningJANHinds, Warren59 min
Nov 23, 11:35 PM CSTTornado WarningJANAdams55 min
Nov 23, 11:56 PM CSTTornado WarningJANClaiborne49 min
Nov 24, 12:15 AM CSTSevere Thunderstorm WarningJANFranklin, Jefferson35 min
Nov 24, 12:17 AM CSTTornado WarningJANMadison58 min
Nov 24, 12:24 AM CSTTornado WarningJANCopiah, Hinds51 min
Nov 24, 12:31 AM CSTSevere Thunderstorm WarningJANAdams29 min
Nov 24, 12:34 AM CSTSevere Thunderstorm WarningJANLawrence, Lincoln41 min
Nov 24, 12:40 AM CSTSevere Thunderstorm WarningJANRankin35 min
Nov 24, 12:46 AM CSTTornado WarningJANLawrence44 min
Nov 24, 12:52 AM CSTTornado WarningJANSimpson38 min
Nov 24, 12:53 AM CSTTornado WarningJANLincoln52 min
Nov 24, 1:02 AM CSTTornado WarningJANLeake, Rankin, Scott58 min
Nov 24, 1:25 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson50 min
Nov 24, 1:26 AM CSTTornado WarningJANSimpson, Smith64 min
Nov 24, 1:29 AM CSTTornado WarningJANLawrence31 min
Nov 24, 1:37 AM CSTTornado WarningJANJefferson Davis38 min
Nov 24, 1:46 AM CSTTornado WarningJANNeshoba44 min
Nov 24, 1:59 AM CSTTornado WarningJANLawrence, Marion46 min
Nov 24, 2:00 AM CSTSevere Thunderstorm WarningJANScott30 min
Nov 24, 2:03 AM CSTTornado WarningJANJasper57 min
Nov 24, 2:11 AM CSTTornado WarningJANCovington, Jefferson Davis64 min
Nov 24, 2:19 AM CSTTornado WarningJANNewton41 min
Nov 24, 2:25 AM CSTTornado WarningJANWinston35 min
Nov 24, 2:26 AM CSTSevere Thunderstorm WarningJANKemper, Noxubee64 min
Nov 24, 2:37 AM CSTTornado WarningJANLauderdale58 min
Nov 24, 2:43 AM CSTTornado WarningJANNoxubee62 min
Nov 24, 2:46 AM CSTTornado WarningJANMarion44 min
Nov 24, 2:58 AM CSTTornado WarningJANJones47 min
Nov 24, 3:04 AM CSTTornado WarningJANLamar41 min
Nov 24, 3:22 AM CSTTornado WarningJANForrest23 min
Nov 24, 3:56 AM CSTTornado WarningJANForrest34 min
Nov 24, 4:06 AM CSTSevere Thunderstorm WarningJANJones24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.